MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-SWITZERLAND XIA BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 03756230
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: during the operation, the nut burst occurs when the nut is finally locked.Eventually the doctor can only reset the stick and use the new plug to lock it.After the nut is implanted with the screw, the final locking is not made, and the nut appears crack.About half an hour surgical delay.
 
Event or Problem Description
It was reported that; during the operation, the nut burst occurs when the nut is finally locked.Eventually the doctor can only reset the stick and use the new plug to lock it.After the nut is implanted with the screw, the final locking is not made, and the nut appears crack.About half an hour surgical delay.

Brand Name
XIA BLOCKER
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6655266
Report Number3005525032-2017-00070
Device Sequence Number1539120
Product Code KWP
UDI-Device Identifier04546540147257
UDI-Public(01)04546540147257
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K982494
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number03756230
Device Catalogue Number03756230
Device Lot NumberBLN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Initial Date Received by Manufacturer 05/26/2017
Supplement Date Received by Manufacturer05/26/2017
Initial Report FDA Received Date06/20/2017
Supplement Report FDA Received Date08/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight56